MAUDE Adverse Event Report: COOK INC CODA BALLOON CATHETER; DQY CATHETER, PERCUTANEOUS

COOK INC CODA BALLOON CATHETER; DQY CATHETER, PERCUTANEOUS
Model Number G23773
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Pma/510(k) #: k122917.The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
The distributor reported that during inspection of the coda balloon catheter it was observed that there was a hair inside the primary package.This product was not used on a patient.There was no patient involvement.
 
Additional Manufacturer Narrative
The qc specifications, device history record for the lot number involved was reviewed.There was one non conformance noted for foreign matter in the packaging seal, which was reworked.A complaint search revealed this complaint to be the only reported complaint associated to the complaint lot number 7853508.Retraining was conducted, due to the hair inside the primary package which was observed during inspection at the distribution facility.Manufacturing related/foreign matter has been determined as the root cause.We will notify the appropriate personnel and continue to monitor for similar complaints.No adverse events on patient was noticed due to this occurrence.

Brand Name
CODA BALLOON CATHETER
Common Device Name
DQY CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6969829
Report Number1820334-2017-03495
Device Sequence Number19135376
Product Code DQY
UDI-Device Identifier00827002237735
UDI-Public(01)00827002237735(17)200424(10)7853508
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberG23773
Device Catalogue NumberCODA-2-10.0-35-140-46
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2017
Supplement Date Received by Manufacturer02/05/2018
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date03/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1